# SDR MWEA010429

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME LOWER FLANGE HAS LIGHT CORROSION STATION 786 BETWEEN LONGERON 29 LEFT AND 29 RIGHT.   BLENDED CORROISON, CUT OUT DAMAGED AREA, FABRICATED FILLER, DOUBLER AND REPAIR PARTS, INSTALLED REPAIR PARTS.
